# SDR UALA2013061904262

- Difficulty date: June 18, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Aircraft time: 50,268 hours, 19,912 cycles
- Engine: Iae V2522A5
- System (JASC): 2611 · Smoke Detection
- Part: Computer
- Part number: 350E017248685
- Part serial: 253
- Condition: Faulty
- Location: Posit 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AVIONICS SMOKE DISPLAYED, RTFL, NO PERCEPTIBLE SMOKE.  SUSPECT POSSIBLE AEVC PCN 482-9059, COA 408151, ACCOMPLISHED REF TO EA 2100-01264 FOR AEVC REPLACEMENT.  REF: TSM26-15-00-810-803-A (1WA) AVONICS SMOKE DET OPBLM FIELDS. REPLACED AEVC IAW 21-26-3 4 AND FWC NR1 IAW 31-53-34, OPS CHECKED OK.  LAND CAT 3 TEST OK IAW AMM 22-97-00-710-001.  ACFT REMAINS FULL CAT STATUS.
